The Bernstein Copula and Its Applications to Modeling and Approximations of Multivariate Distributions. / Sancetta, Alessio; Satchell, Steve.

In: Econometric Theory, Vol. 20, No. 3, 08.06.2004, p. 535-562.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The Bernstein Copula and Its Applications to Modeling and Approximations of Multivariate Distributions. / Sancetta, Alessio; Satchell, Steve.

In: Econometric Theory, Vol. 20, No. 3, 08.06.2004, p. 535-562.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Sancetta, Alessio ; Satchell, Steve. / The Bernstein Copula and Its Applications to Modeling and Approximations of Multivariate Distributions. In: Econometric Theory. 2004 ; Vol. 20, No. 3. pp. 535-562.

BibTeX

@article{80a8337fc4564fcca7b0372e25b386cb,
title = "The Bernstein Copula and Its Applications to Modeling and Approximations of Multivariate Distributions",
author = "Alessio Sancetta and Steve Satchell",
year = "2004",
month = jun,
day = "8",
doi = "10.1017/S026646660420305X",
language = "English",
volume = "20",
pages = "535--562",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "Cambridge University Press",
number = "3",

}

RIS

TY - JOUR

T1 - The Bernstein Copula and Its Applications to Modeling and Approximations of Multivariate Distributions

AU - Sancetta, Alessio

AU - Satchell, Steve

PY - 2004/6/8

Y1 - 2004/6/8

U2 - 10.1017/S026646660420305X

DO - 10.1017/S026646660420305X

M3 - Article

VL - 20

SP - 535

EP - 562

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 3

ER -